RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1060–1063 (Mi dan26359)  

MATHEMATICS

An estimate for the solution of a parabolic equation and some its applications

R. Z. Khas'minskii

Moscow Institute of Forestry Engineering

Full text: PDF file (483 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 23.11.1961

Citation: R. Z. Khas'minskii, “An estimate for the solution of a parabolic equation and some its applications”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1060–1063

Citation in format AMSBIB
\Bibitem{Kha62}
\by R.~Z.~Khas'minskii
\paper An estimate for the solution of a parabolic equation and some its applications
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1060--1063
\mathnet{http://mi.mathnet.ru/dan26359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0147782}
\zmath{https://zbmath.org/?q=an:0117.06603}


Linking options:
  • http://mi.mathnet.ru/eng/dan26359
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1060

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019